MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM TOTAL HCG (THCG); SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM TOTAL HCG (THCG); SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens investigated a united states customer report of an elevated atellica im total hcg (thcg) patient result that was considered discordant versus repeat testing on an alternate atellica im analyzer.Siemens customer service evaluated customer data including, reagent calibration and quality control (qc), and reviewed the analyzer log files.Only this specific sample was considered discordant, as a preventive measure, siemens customer service engineer (cse) was dispatched to perform sample probe troubleshooting that included alignments and adjustments.Upon completion of the troubleshooting, precision and qc testing were performed.All qc replicates recovered within published insert ranges and precision was within expectation for the assay.The thcg assay is performing acceptably following standard service actions.Based on this information, the cause of the initial falsely elevated thcg patient result is inconclusive and isolated to a single sample.The instrument is operational and the thcg assay is performing acceptably following standard service actions.
 
Event or Problem Description
The customer obtained an elevated atellica im total hcg (thcg), lot 360, patient serum sample result that was reported and questioned by the physician because it did not match clinical picture of the patient.The sample was retested on a different atellica im analyzer in duplicate, and the results were lower as expected.A corrected report was issued.There are no allegations of patient harm, changes in treatment, or delays of diagnosis in association with this event.

Brand Name
ATELLICA IM TOTAL HCG (THCG)
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration # 1219913
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
MDR Report Key21282990
Report Number1219913-2025-00030
Device Sequence Number7830385
Product Code DHA
UDI-Device Identifier00630414293776
UDI-Public(01)00630414293776(10)79056360(17)250222
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K192790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2025
Device Model NumberN/A
Device Catalogue Number11206261
Device Lot Number79056360
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/02/2025
Initial Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown